# SDR TWRA9820

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Part number: 65B962689
- Condition: Binding
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

INBOUND FLT 711, JFK-LAS, NR 3 ENGINE WAS SHUT DOWN IN FLIGHT DUE TO THROTTLE BEING STUCK AT 1.5 POSITION.  PERFORMED INSPECTION AS PER 76-11-03, FOUND THROTTLE STIFF, CLEANED AND LUBED, OPS CHECK OK.  ON NEXT FLIGHT FOUND THRUST LEVER WOULD NOT RETURN TO IDLE DETENT AFTER LANDING.  REPLACED NR 3 ENGINE MIXING BOX AS PER 76-11-09.  (M)
